# SDR AALA202211309833

- Difficulty date: November 22, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 29,594 hours, 12,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 19c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT PATH LIGHT AT SEAT 19C BROKEN.    REPLACED EXIT PATH LIGHT TRIM PER CMM 25-21-61. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
